MathSciNet Relay Station
MathSciNet bibliographic data
MR2032905 30C45 (33C90)
Liu, Jin-Lin; Srivastava, H. M. Classes of meromorphically multivalent functions associated with the generalized hypergeometric function. Math. Comput. Modelling 39 (2004), no. 1, 21–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement